# SDR IPXA2023080293780

- Difficulty date: August 2, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 25,208 hours, 15,842 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ACREW ENTRY DOOR GUST LOCK BUTTON STUCK DOWNLUBRICATED GUST LOCK BUTTON AND CHECKED DOOR OPERATION PER AMM 52 10 20. SOP CHECKS NORMAL AT THIS TIME
